MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 -3MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 -3MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a right hip revision approximately 10 months post implantation due to a dislocation.No additional information.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01836.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, d4, g3, h2, h3, h4, h6.H6: component code: mechanical (g04) - head.Reported event was confirmed due to the review of photos.Visual examination of the provided pictures identified the lip of the bearing has many gouges and there is a poly shaving present.It is unknown if the damage occurred in vivo or during the revision.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FREEDOM CONSTR HD 36MM T1 -3MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15200236
Report Number0001825034-2022-01838
Device Sequence Number6413142
Product Code KWZ
UDI-Device Identifier00880304203457
UDI-Public(01)00880304203457(17)290204(10)395410
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-107017
Device Lot Number395410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT# 010000983 LOT# 6410673 G7 FREEDOM LNR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown